Differential and Integral Equations

Nonhomogeneous systems involving critical or subcritical nonlinearities

Mousomi Bhakta, Souptik Chakraborty, and Patrizia Pucci

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with existence of a nontrivial positive solution to systems of equations involving nontrivial nonhomogeneous terms and critical or subcritical nonlinearities. Via a minimization argument we prove existence of a positive solution whose energy is negative provided that the nonhomogeneous terms are small enough in the dual norm.

Article information

Source
Differential Integral Equations, Volume 33, Number 7/8 (2020), 323-336.

Dates
First available in Project Euclid: 14 July 2020

Permanent link to this document
https://projecteuclid.org/euclid.die/1594692052

Mathematical Reviews number (MathSciNet)
MR4122508

Subjects
Primary: 35J50: Variational methods for elliptic systems 35R11: Fractional partial differential equations 35J47: Second-order elliptic systems 35A15: Variational methods 35B33: Critical exponents 35J60: Nonlinear elliptic equations

Citation

Bhakta, Mousomi; Chakraborty, Souptik; Pucci, Patrizia. Nonhomogeneous systems involving critical or subcritical nonlinearities. Differential Integral Equations 33 (2020), no. 7/8, 323--336. https://projecteuclid.org/euclid.die/1594692052


Export citation